Volume 19, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Approximation theory for nonorientable minimal surfaces and applications

Antonio Alarcón and Francisco J López

Geometry & Topology 19 (2015) 1015–1062
Abstract

We prove a version of the classical Runge and Mergelyan uniform approximation theorems for nonorientable minimal surfaces in Euclidean 3–space 3. Then we obtain some geometric applications. Among them, we emphasize the following ones:

  • A Gunning–Narasimhan-type theorem for nonorientable conformal surfaces.
  • An existence theorem for nonorientable minimal surfaces in 3 with arbitrary conformal structure, properly projecting into a plane.
  • An existence result for nonorientable minimal surfaces in 3 with arbitrary conformal structure and Gauss map omitting one projective direction.
Keywords
nonorientable minimal surfaces, uniform approximation
Mathematical Subject Classification 2010
Primary: 49Q05
Secondary: 30E10
References
Publication
Received: 2 October 2013
Revised: 29 May 2014
Accepted: 6 July 2014
Published: 10 April 2015
Proposed: Tobias H Colding
Seconded: Yasha Eliashberg, Simon Donaldson
Authors
Antonio Alarcón
Departamento de Geometría y Topología
Universidad de Granada
E-18071 Granada
Spain
http://www.ugr.es/local/alarcon/
Francisco J López
Departamento de Geometría y Topología
Universidad de Granada
E-18071 Granada
Spain
http://www.ugr.es/local/fjlopez/